Couldn't find what you looking for?

TRY OUR SEARCH!

I've been weening off zoloft for the past month and still having withdrawals. My doctor told me to cut my 50 mg pill in half for a week or two and then it should be out of my system. After experiencing the brain zaps, frequent crying fits and aching all over, especially in my back and neck area and general depression I've cut my pill in quarter pieces and still experiencing the same symptoms. Has anyone successfully withdrawn from Zoloft? My doctor said it could take months! I just want to feel normal again.

Loading...

hi , new to the site i was taking zoloft for about 16 months and i liked it except for the weight gain i was taking a rather large dose 200mg my suggestion to you is go slow do what your doing however as explained to me by my doctor the problem you were put on it for may still be there just hang in there it will get better i promise you! as far as the crying i feel you it's very depressing taking these medications in itself an weening is worse. if it makes you feel any better i'am currently weening of cymbalta what iwas switched to from zoloft don't ever take this drug i have a very high tolerence for pain but the withdrawl symptoms are 100 times worse i'm crying more now then i did before. when you feel up to if you can try to exercise it may make feel better about yourself so just hang in there everyones different and there's no set time but you will feel better good luck.
Reply

Loading...

Still waiting for relief too, hang in there. Feels like having the flu

 

Reply

Loading...

I'm in week 2 & feeling like poop. I don't suggest cold turkey at all I'm on buspirone that helps with the anxiety or is suppose too... I'm having a hard day today with zaps, pain & fever... Yuck!!! :(
Reply

Loading...


This is month three for me, and I do feel much better. altjough I still experience brain zaps occasionaly. Especially before, during, and a little after my period. The worst part !

Reply

Loading...